Christoffel words and the Calkin-Wilf tree

De Luca, Alessandro et Reutenauer, Christophe (2011). « Christoffel words and the Calkin-Wilf tree ». The electronic journal of combinatorics, 18(2), pp. 1-10.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (129kB)

Résumé

In this note we present some results on the Calkin-Wilf tree of irreducible fractions, giving an insight on the duality relating it to the Stern-Brocot tree, and proving noncommutative versions of known results relating labels of the Calkin-Wilf trees to hyperbinary expansions of positive integers. The main tool is the Christoffel tree introduced in a paper by Berstel and de Luca.

Type: Article de revue scientifique
Mots-clés ou Sujets: Christoffel words, Calkin-Wilf tree, Stern-Brocot tree
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Christophe Reutenauer
Date de dépôt: 19 avr. 2016 14:45
Dernière modification: 27 avr. 2016 18:30
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8185

Statistiques

Voir les statistiques sur cinq ans...